MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; GENERATOR, OXYGEN, PORTABLE
Model Number 525KS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2024
Type of Reportable Event Death
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by a provider who stated that the device was alarming.The device is over two years old and was returned to the provider who tested the device and found the device to have low oxygen concentration.The provider reported that the device was visually and audibly alarming as per specification.Routine service is required for the proper function of the device.The device is not a life supporting or life sustaining device.The last end user to utilize the device was reported to have passed away.It is unknown if the device caused or contributed to the end user's death.Devilbiss healthcare will file an update if additional information becomes available.
 
Additional Manufacturer Narrative
The previously submitted report had lacking or incorrect information in section d4 udi.Section d4 has been updated with the correct information.

Brand Name
DEVILBISS HEALTHCARE
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key20325253
Report Number2515872-2024-00042
Device Sequence Number20869808
Product Code CAW
UDI-Device Identifier00885304000976
UDI-Public(01)00885304000976(21)B225250114KS
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number525KS
Device Catalogue Number525KS
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown